# SDR REXA2022071000468

- Difficulty date: June 15, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 34,205 hours, 25,329 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334071
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGMENT AT RBL 9 BETWEEN FS 485 TO FS 581 IS CORRODED.  INSTALLED SEAT TRACK IN BETWEEN FS 485 AND FS 581 IAW CRJ 900 AMM 53-00-49-400-801-A07
